# SDR DALA13001296307

- Difficulty date: December 23, 2012
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HFEC INSPECTION ON RT SIDE BS 1180 TENSION TIE FOUND ONE CRACK AT AFT CHANNEL, LOWER ROW 8TH FASTENER HOLE FROM OTBD.   REAMED OVERSIZE FROM 0.187" TO 0.199" DIA IAW SB 747-53A2507, REV 1.  NDT OPEN HOLE INSPECTION CARRIED IAW NDTM D6-7170, REV 142.  PART 6 51-00-00, PROC 16 AND FOUND NO CRACK EVIDENT.
